Équations différentielles/Équations aux dérivées partielles
Deux remarques sur les flots généralisés d'équations différentielles ordinaires
[Two remarks on generalized flows for ordinary differential equations]
Comptes Rendus. Mathématique, Volume 344 (2007) no. 12, pp. 759-764.

This Note presents two remarks on the notion of generalized flow solution to ordinary differential equations, as introduced by DiPerna and the third author (R.J. Di Perna, P.L. Lions, Ordinary differential equations, transport theory and Sobolev spaces, Invent. Math. 98 (3) (1989) 511–547). On the one hand, we provide a self-contained proof of the uniqueness of such a flow. By this, we mean that our new proof does not exploit the interpretation of the generalized flow in terms of flow for the associated linear transport equation. On the other hand, this time using the associated linear transport equation, we slightly extend the result of uniqueness contained in the article cited, proving it holds without the group property of the flow (in the time variable).

Nous exposons ici deux remarques sur la notion de flot généralisé, introduite par DiPerna et le troisième auteur (R.J. Di Perna, P.L. Lions, Ordinary differential equations, transport theory and Sobolev spaces, Invent. Math. 98 (3) (1989) 511–547), pour les équations différentielles ordinaires. D'une part, nous fournissons une preuve autonome de l'unicité d'un tel flot, c'est-à-dire une preuve ne reposant pas sur l'interprétation du flot généralisé en termes de flot pour l'équation de transport associée. D'autre part, en utilisant cette fois l'équation de transport associée, nous généralisons sensiblement la preuve d'unicité fournie dans l'article cité en nous affranchissant pour le flot de l'hypothèse de structure de groupe en temps.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2007.05.010
Hauray, Maxime 1; Le Bris, Claude 2, 3; Lions, Pierre-Louis 4, 5

1 Laboratoire Jacques-Louis Lions, Université P. & M. Curie, boîte courrier 187, 75252 Paris cedex 05, France
2 CERMICS, École nationale des ponts et chaussées, 77455 Marne-La-Vallée cedex 2, France
3 INRIA Rocquencourt, MICMAC project, B.P. 105, 78153 Le Chesnay cedex, France
4 Collège de France, 11, place Marcelin-Berthelot, 75231 Paris cedex 05, France
5 CEREMADE, Université Paris Dauphine, place de Lattre de Tassigny, 75775 Paris cedex 16, France
@article{CRMATH_2007__344_12_759_0,
     author = {Hauray, Maxime and Le Bris, Claude and Lions, Pierre-Louis},
     title = {Deux remarques sur les flots g\'en\'eralis\'es d'\'equations diff\'erentielles ordinaires},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {759--764},
     publisher = {Elsevier},
     volume = {344},
     number = {12},
     year = {2007},
     doi = {10.1016/j.crma.2007.05.010},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2007.05.010/}
}
TY  - JOUR
AU  - Hauray, Maxime
AU  - Le Bris, Claude
AU  - Lions, Pierre-Louis
TI  - Deux remarques sur les flots généralisés d'équations différentielles ordinaires
JO  - Comptes Rendus. Mathématique
PY  - 2007
SP  - 759
EP  - 764
VL  - 344
IS  - 12
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2007.05.010/
DO  - 10.1016/j.crma.2007.05.010
LA  - fr
ID  - CRMATH_2007__344_12_759_0
ER  - 
%0 Journal Article
%A Hauray, Maxime
%A Le Bris, Claude
%A Lions, Pierre-Louis
%T Deux remarques sur les flots généralisés d'équations différentielles ordinaires
%J Comptes Rendus. Mathématique
%D 2007
%P 759-764
%V 344
%N 12
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2007.05.010/
%R 10.1016/j.crma.2007.05.010
%G fr
%F CRMATH_2007__344_12_759_0
Hauray, Maxime; Le Bris, Claude; Lions, Pierre-Louis. Deux remarques sur les flots généralisés d'équations différentielles ordinaires. Comptes Rendus. Mathématique, Volume 344 (2007) no. 12, pp. 759-764. doi : 10.1016/j.crma.2007.05.010. http://www.numdam.org/articles/10.1016/j.crma.2007.05.010/

[1] Ambrosio, L. Transport equation and Cauchy problem for BV vector fields, Invent. Math., Volume 158 (2004), pp. 227-260

[2] Ambrosio, L.; Lecumberry, M.; Maniglia, S. Lipschitz regularity and approximate differentiability of the DiPerna–Lions flow, Rend. Sem. Fis. Mat. Padova, Volume 114 (2005), pp. 29-50

[3] L. Ambrosio, G. Crippa, Existence, uniqueness, stability and differentiability properties of the flow associated to weakly differentiable vector fields, preprint, 2006

[4] G. Crippa, C. De Lellis, Estimates and regularity results for the DiPerna–Lions flow, J. Reine Angew. Math., a paraître

[5] G. Crippa, C. De Lellis, Regularity and compactness for the DiPerna-Lions flow, in: Proceedings of the HYP2006 Conference, Lyon, 2006

[6] Di Perna, R.J.; Lions, P.L. Ordinary differential equations, transport theory and Sobolev spaces, Invent. Math., Volume 98 (1989) no. 3, pp. 511-547

[7] C. Le Bris, P.L. Lions, Existence and uniqueness of solutions to Fokker–Planck type equations with irregular coefficients, Diff. Equ., a paraître

[8] Lions, P.L. Sur les équations différentielles ordinaires et les équations de transport, C. R. Acad. Sci. Paris, Sér. I. Math., Volume 326 (1998) no. 7, pp. 833-838

Cited by Sources: